Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On algebraic integers in short intervals and near smooth curves

Tom 179 / 2017

Friedrich Götze, Anna Gusakova Acta Arithmetica 179 (2017), 251-265 MSC: Primary 11J13; Secondary 11J83, 11R04. DOI: 10.4064/aa8333-2-2017 Opublikowany online: 11 July 2017

Streszczenie

In 1970 A. Baker and W. Schmidt introduced regular systems of numbers and vectors, showing that the set of real algebraic numbers forms a regular system on any fixed interval. This fact was used to prove several important results in the metric theory of transcendental numbers. In this paper the concept of a regular system is applied to the set of algebraic integers of height $\leq Q$ in intervals of length depending on $Q$.

Autorzy

  • Friedrich GötzeUniversity of Bielefeld
    Bielefeld, Germany
    e-mail
  • Anna GusakovaUniversity of Bielefeld
    Bielefeld, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek